# SDR FDEA201306201354

- Difficulty date: June 20, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: AGA713011
- Condition: Misrepaired
- Location: Bs 1921
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 1921, LONGERON 51R MISREPAIRED.  REPAIRED IAW EA1-5310-T0300934 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 116.
